Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lumps on neck, headaches, on mirtazipine, low pulse. Should i be worried?

Hi I have a few lumps down right side of neck awaiting an ultrasound more reacently I've been having 4-5 headaches a week and within the last week I've had throbbing down arms legs and neck also my pulse is about 80 in a minute please tell me if I have cause for concern I'be been on 45mg mirtazipine and 75 mg of venlafaxine for over a year but thats the only medication i take
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The multiple lumps and headache that you are having could be due o a a systemic disorder like allergic, immune disorder, chronic infection or a cancer. It is best to get a few blood tests done to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor